U.S. doctors online nowAsk doctors free
Mount Holly, NC
A 51-year-old female asked:

I have rapid heart rate, diarrhea, extreme weight loss, fatigue, hand tremors, high blood pressure, too hot, red chest and hands. what could it be?

2 doctor answers6 doctors weighed in
Dr. Vered Lewy-Weiss
A Verified Doctoranswered
A US doctor answeredLearn more
Need your doctor: You sound very sick and need to see your doctor asap. Hard to know how dehydrated or anemic you might be, or, if you have a systemic infection. Please see your doctor asap.
Dr. Quang Nguyen
Specializes in Endocrinology
See your doctor: Your symptoms could be caused by many things, but hyperthyroidism is high on the list and need to be ruled out. In any case, i agree with dr. Lewy-weiss. The symptoms are not normal and should be evaluated in person with a physician. Good luck.
Dr. Vered Lewy-Weiss
A Verified Doctor commented
A US doctor answered Learn more
Completely agree with hyperthyroid differential. Thanks for mentioning.
Oct 24, 2012
Dr. Vered Lewy-Weiss
A Verified Doctor commented
A US doctor answered Learn more
Completely agree with hyperthyroid differential. Thanks for mentioning.
Oct 24, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 23, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.